Posted by beatle
on December 16, 1999 at 21:26:55:
In Reply to: RA and Swelling of the knee f posted by Betty on December 16, 1999 at 15:28:34:
: I have swelling of the knee for the last 5 months, I hobble around, i take 5 mg prednisone and on a real
: bad day I take 1 naproxen. This is the only way I can get the pain to go away for about a day or two. I was watching
: what I eat, this seem to help but I still am getting pain and swelling. I'm in the process of getting a herbal
: shot in my knee I believe it is chicken collegen. I hope this takes the swelling down. Anyone out there
: trying to get off of Prednisone seems like an impossible task with out joint pain and swelling. Any Ideas??
Anything I say should not be a substitute for advice from your doctor. Prednisone can be a great medication for fighting inflammation but has side-effects, even at the relativly low dose you are on. Does your doctor have any ideas on trying a different medication to replace the Prednisone? There are many drugs for RA out there.